| Model Number |
10-0001 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As per reporter patient woke up with pain post-surgical procedure.Patient underwent a revision procedure to replace screws.
Additional Manufacturer Narrative
Event log review could not establish a definitive root cause.Quality compliance will continue to monitor similar complaints as part of routine post-market surveillance.